| Model Number |
477005 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: event 1: during infusion of lactated ringers, the nurse noted fluid was leaking at the point where the y tubing enters the blood filter.The infusion was stopped and the tubing was changed.No injury reported.
Additional Manufacturer Narrative
Event 1: this report has been identified as b.Braun medical internal report number (b)(4).Two (2) used samples in open packaging identifying the reported lot number were provided for evaluation.Based on the evaluation results, the sets were leak tested and air was observed to be originating from one of the two bonded joint on the proximal end of the air filter, where the tubing connects into the filter.The reported defect was confirmed.The house retain samples were tested per specification and were found acceptable with passing results.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.